# SDR SA05082

- Difficulty date: July 2, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Defective
- Location: Pax Door
- Part time: 13,740 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - THE MAIN ENTRY DOOR WAS OPENED WHILE THE ESCAPE SLIDE WAS ARMED.  THE SLIDE DID NOT INFLATE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.
